Alert archive / California / High Wind Watches in 2015
High Wind Watch 1, NWS Las Vegas, NV
NWS Las Vegas, NV issued this high wind watch at Feb 4, 2015, 2:27 PM PST for Inyo County, California. It took effect at Feb 6, 2015, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 4, 2015, 2:27 PM PST (22:27 UTC)
- In effect from
- Feb 6, 2015, 10:00 AM PST
- Expired
- Feb 5, 2015, 2:38 PM PST
- In force
- Issued by
- NWS Las Vegas, NV
County Inyo County, CA
The radar
The Edwards AFB radar (KEYX), 158 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2454 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
556 WWUS75 KVEF 042227 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 227 PM PST WED FEB 4 2015 ...HIGH WINDS MAY IMPACT THE EASTERN SIERRA SLOPES AND OWENS VALLEY FRIDAY THROUGH FRIDAY NIGHT... .A PACIFIC STORM SYSTEM IMPACTING NORTHERN CALIFORNIA IS EXPECTED TO BRING HIGH WINDS TO PARTS OF THE SIERRA AND OWENS VALLEY ON FRIDAY. WINDS WILL BE STRONGEST ALONG AND WEST OF HIGHWAY 395 AND MAY GUST OVER 70 MPH AT TIMES. CAZ519-520-050630- /O.NEW.KVEF.HW.A.0001.150206T1800Z-150207T1200Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA 227 PM PST WED FEB 4 2015 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WATCH FOR THE EASTERN SIERRA SLOPES AND THE OWENS VALLEY...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * WINDS: WINDS IN THE OWENS VALLEY MAY GUST OVER 60 MPH AT TIMES...AND OVER 70 MPH NEAR THE SIERRA SLOPES. * TIMING: 10AM FRIDAY THROUGH 4 AM SATURDAY MORNING. WINDS LOOK TO PEAK AROUND SUNSET ON FRIDAY EVENING. * LOCATIONS: ASPENDELL...BIG PINE...BISHOP...INDEPENDENCE...LONE PINE...OLANCHA...AND WHITNEY PORTAL...AND HIGHWAY 395. * IMPACTS: HIGH WINDS WILL MAKE DRIVING DIFFICULT IF NOT IMPOSSIBLE FOR HIGH PROFILE VEHICLES AND SEMIS. HIGH WINDS MAY RESULT IN REDUCED VISIBILITY IN BLOWING DUST AND MAY DAMAGE LOOSE OR UNSECURED ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR FORECASTS FOR THE LATEST INFORMATION. && $$
3 follow-up statements
457 WWUS75 KVEF 050604 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1004 PM PST WED FEB 4 2015 ...HIGH WINDS MAY IMPACT THE EASTERN SIERRA SLOPES AND OWENS VALLEY FRIDAY THROUGH FRIDAY NIGHT... .A PACIFIC STORM SYSTEM IMPACTING NORTHERN CALIFORNIA IS EXPECTED TO BRING HIGH WINDS TO PARTS OF THE SIERRA AND OWENS VALLEY ON FRIDAY. WINDS WILL BE STRONGEST ALONG AND WEST OF HIGHWAY 395 AND MAY GUST OVER 70 MPH AT TIMES. CAZ519-520-060000- /O.CON.KVEF.HW.A.0001.150206T1800Z-150207T1200Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA 1004 PM PST WED FEB 4 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT FOR THE EASTERN SIERRA SLOPES AND PORTIONS OF THE OWENS VALLEY. * WINDS: WEST WINDS IN THE OWENS VALLEY MAY GUST OVER 60 MPH AT TIMES... AND OVER 70 MPH NEAR THE SIERRA SLOPES. * TIMING: 10 AM FRIDAY THROUGH 4 AM SATURDAY MORNING. WINDS LOOK TO PEAK AROUND SUNSET ON FRIDAY EVENING. * LOCATIONS: ASPENDELL...BIG PINE...BISHOP...INDEPENDENCE... LONE PINE...OLANCHA...AND WHITNEY PORTAL...AND HIGHWAY 395. * IMPACTS: HIGH WINDS WILL MAKE DRIVING DIFFICULT IF NOT IMPOSSIBLE FOR HIGH PROFILE VEHICLES AND SEMIS. HIGH WINDS MAY RESULT IN REDUCED VISIBILITY IN BLOWING DUST AND MAY DAMAGE LOOSE OR UNSECURED ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR FORECASTS FOR THE LATEST INFORMATION. && $$
182 WWUS75 KVEF 051146 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 346 AM PST THU FEB 5 2015 ...HIGH WINDS MAY IMPACT THE EASTERN SIERRA SLOPES AND OWENS VALLEY FRIDAY THROUGH FRIDAY NIGHT... .A PACIFIC STORM SYSTEM IMPACTING NORTHERN CALIFORNIA IS EXPECTED TO BRING HIGH WINDS TO PARTS OF THE SIERRA AND OWENS VALLEY ON FRIDAY. WINDS WILL BE STRONGEST ALONG AND WEST OF HIGHWAY 395 AND MAY GUST OVER 70 MPH AT TIMES. CAZ519-520-060000- /O.CON.KVEF.HW.A.0001.150206T1800Z-150207T1200Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA 346 AM PST THU FEB 5 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT FOR THE EASTERN SIERRA SLOPES AND OWENS VALLEY. * WINDS: WEST WINDS IN THE OWENS VALLEY MAY GUST OVER 60 MPH AT TIMES...AND OVER 70 MPH NEAR THE SIERRA SLOPES. * TIMING: 10 AM FRIDAY THROUGH 4 AM SATURDAY MORNING. WINDS LOOK TOPEAK AROUND SUNSET ON FRIDAY EVENING. * LOCATIONS: ASPENDELL...BIG PINE...BISHOP...INDEPENDENCE... LONE PINE...OLANCHA...AND WHITNEY PORTAL...AND HIGHWAY 395. * IMPACTS: HIGH WINDS WILL MAKE DRIVING DIFFICULT IF NOT IMPOSSIBLE FOR HIGH PROFILE VEHICLES AND SEMIS. HIGH WINDS MAY RESULT IN REDUCED VISIBILITY IN BLOWING DUST AND MAY DAMAGE LOOSE OR UNSECURED ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO MONITOR FORECASTS FOR THE LATEST INFORMATION. && $$ PULLIN
889 WWUS75 KVEF 052238 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 238 PM PST THU FEB 5 2015 ...HIGH WINDS TO IMPACT THE EASTERN SIERRA SLOPES...OWENS VALLEY AND SPRING MOUNTAINS FRIDAY THROUGH FRIDAY NIGHT... .A PACIFIC STORM SYSTEM IMPACTING NORTHERN CALIFORNIA IS EXPECTED TO BRING HIGH WINDS TO PARTS OF THE SIERRA...OWENS VALLEY AND SPRING MOUNTAINS ON FRIDAY AND FRIDAY NIGHT. WINDS WILL BE STRONGEST ALONG AND WEST OF HIGHWAY 395 AND MAY GUST OVER 70 MPH AT TIMES. CAZ519-060645- /O.UPG.KVEF.HW.A.0001.150206T1800Z-150207T1200Z/ /O.NEW.KVEF.HW.W.0001.150206T1800Z-150207T1200Z/ EASTERN SIERRA SLOPES- INCLUDING...ASPENDELL...WHITNEY PORTAL 238 PM PST THU FEB 5 2015 ...HIGH WIND WARNING IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING FOR THE EASTERN SIERRA SLOPES OF INYO COUNTY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: WEST WINDS MAY GUST OVER 70 MPH. * TIMING: 10 AM FRIDAY THROUGH 4 AM SATURDAY MORNING. WINDS LOOK TO PEAK AROUND SUNSET ON FRIDAY EVENING. * LOCATIONS: THE EASTERN SIERRA SLOPES INCLUDING ASPENDELL AND WHITNEY PORTAL. * IMPACTS: HIGH WINDS WILL CREATE DIFFICULT IF NOT IMPOSSIBLE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND SEMIS. HIGH WINDS MAY RESULT IN DAMAGE TO LOOSE OR UNSECURED ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING ABOVE 5000 FEET. NOW IS THE TIME TO SECURE ANY LOOSE OR UNSECURED ITEMS. STAY TUNED TO WEATHER CONDITIONS IF PLANNING TRAVEL IN THE AREA. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH AND...OR GUSTS OF AT LEAST 70 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ520-060645- /O.UPG.KVEF.HW.A.0001.150206T1800Z-150207T1200Z/ /O.NEW.KVEF.WI.Y.0001.150206T1800Z-150207T1200Z/ OWENS VALLEY- INCLUDING...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA 238 PM PST THU FEB 5 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE OWENS VALLEY OF INYO COUNTY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 AM PST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: WEST WINDS GUSTING 45 TO 55 MPH. AN ISOLATED GUST TO AROUND 60 MPH CANNOT BE RULED OUT. * TIMING: 10 AM FRIDAY THROUGH 4 AM SATURDAY MORNING. WINDS LOOK TO PEAK AROUND SUNSET ON FRIDAY EVENING. * LOCATIONS: BISHOP...INDEPENDENCE...LONE PINE...OLANCHA...AND BIG PINE. THE STRONGEST WINDS ARE EXPECTED ALONG AND WEST OF HIGHWAY 395. * IMPACTS: HIGH WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND SEMIS. HIGH WINDS MAY RESULT IN REDUCED VISIBILITY DUE TO BLOWING DUST AND MAY DAMAGE LOOSE OR UNSECURED ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NVZ019-060645- /O.NEW.KVEF.WI.Y.0001.150207T0200Z-150207T1400Z/ SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING...THE TOWN OF MT CHARLESTON...RED ROCK 238 PM PST THU FEB 5 2015 ...WIND ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE SPRING MOUNTAINS AND RED ROCK CANYON...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 6 AM PST SATURDAY. * WINDS: SOUTHWEST WINDS GUSTING 50 TO 60 MPH. * TIMING: 6 PM FRIDAY THROUGH 6 AM SATURDAY...WINDS ARE EXPECTED TO PEAK AROUND MIDNIGHT FRIDAY NIGHT. * LOCATIONS: SPRING MOUNTAINS...INCLUDING MOUNT CHARLESTON...RED ROCK CANYON...KYLE CANYON...AND LEE CANYON. * IMPACTS: HIGH WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AND SEMIS. WINDS MAY DAMAGE LOOSE OR UNSECURED ITEMS AS WELL AS DOWN TREE BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ WOLCOTT
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at Feb 4, 8:45 AM PST, 5 hours 42 minutes earlier.
Area forecast discussion, Feb 4, 8:45 AM PST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 845 AM PST WED FEB 4 2015 .SYNOPSIS...HIGH PRESSURE WILL REMAIN IN CONTROL ACROSS THE AREA THROUGH THURSDAY RESULTING IN MILD CONDITIONS AND DRY WEATHER. A WEATHER DISTURBANCE WILL BRING THE CHANCE OF SHOWERS AND STRONG WINDS TO THE SIERRA AND OWENS VALLEY FRIDAY AFTERNOON INTO SATURDAY. ELSEWHERE CONDITIONS WILL REMAIN MILD AND DRY THROUGH THE WEEKEND WITH JUST OCCASIONAL HIGH CLOUDS. && .UPDATE...JUST A FEW HIGH CLOUDS THIS MORNING AND AS A WHOLE THERE WILL BE LESS CLOUD COVER THAN OBSERVED YESTERDAY. OTHERWISE TODAY SHOULD BE NEARLY A CARBON COPY OF YESTERDAY PLUS A DEGREE OR TWO OF WARMING. THE FORECAST IS IN GOOD SHAPE AND NO UPDATES ARE NEEDED THIS MORNING. && .SHORT TERM...WEDNESDAY THROUGH FRIDAY NIGHT... HIGH PRESSURE RIDGE WILL REMAIN IN CONTROL THROUGH THURSDAY WITH OCCASIONAL HIGH CLOUDS AND TEMPERATURES WELL ABOVE NORMAL WITH A FEW LOCATIONS FLIRTING WITH NEAR RECORD HIGH TEMPERATURES ON THURSDAY AND FRIDAY. A DEEPENING TROUGH OFF THE PACIFIC COAST WILL START TO PUSH THE RIDGE AXIS EAST THURSDAY AFTERNOON WITH AN INCREASING SOUTHWEST FLOW FRIDAY. THERE SHOULD BE ENOUGH WIND ON FRIDAY TO BRING BETTER MIXING TO THE AREA ALLOWING FOR TEMPERATURES TO REACH THEIR MAXIMUM POTENTIAL. BY FRIDAY AFTERNOON A STRONG JET IS FORECAST TO START PUSHING INTO NORTHERN CALIFORNIA AND THEN SAG SOUTH FRIDAY EVENING. THIS WILL LEAD TO THE POTENTIAL FOR STRONG DOWNSLOPE WINDS OVER THE EASTERN SIERRA AND PORTIONS OF THE OWENS VALLEY. CURRENT HIRES MODELS ARE SHOWING THE POTENTIAL FOR WINDS TO GUST TO OVER 70 MPH IN SOME LOCATIONS. HIGH WIND PRODUCTS MAY BE NEEDED WITHIN THE NEXT DAY OR SO FOR THOSE AREAS. .LONG TERM...FRIDAY THROUGH MONDAY... BY SATURDAY MORNING THE RIDGE AXIS WILL BE ORIENTED WELL OFF TO THE EAST IN THE AREA OF THE FOUR CORNERS WITH SOUTHWESTERLY FLOW ALOFT FIRMLY SET ACROSS OUR AREA. WINDS SHOULD BE TONING DOWN ACROSS THE SIERRA AND OWENS VALLEY BY SATURDAY MORNING...WITH THE MAIN WEATHER FOCUS CHANGING TO THE CHANCE OF RAIN AND SNOW SHOWERS IN THE SIERRA. RIGHT NOW THE BEST CHANCE OF PRECIPITATION EXISTS THROUGH SATURDAY MORNING...WITH CHANCES GENERALLY TAPERING OFF THROUGH SATURDAY AFTERNOON. SNOW LEVELS IN THE SIERRA WILL TREND UPWARD TO ABOVE 9K FEET THROUGH THE DAY AS A SHORTWAVE RIDGE BEGINS TO BUILD INTO THE AREA BEHIND THE INITIAL PACIFIC IMPULSE. RAIN AND SNOW ACCUMULATIONS WILL BE LIGHT WITH ANY ACTIVITY THAT DOES DEVELOP IN THIS AREA. THE BIGGER STORY THIS WEEKEND AND INTO EARLY NEXT WEEK WILL BE THE UNSEASONABLY WARM TEMPERATURES THAT WILL CONTINUE TO HAVE A FIRM GRASP ON THE REGION. WHILE SPRING DOES NOT OFFICIALLY START FOR ANOTHER 6 OR SO WEEKS...IT CERTAINLY WILL CONTINUE TO FEEL AS IF SPRING HAS ALREADY SPRUNG ACROSS THE REGION. TEMPERATURES WILL LIKELY REMAIN 10-15 DEGREES ABOVE NORMAL THROUGH THE END OF THE PERIOD WITH RECORDS BEING THREATENED ON SEVERAL DAYS. PERHAPS THE BEST DAYS FOR RECORDS TO GO BY THE WAYSIDE WILL BE SATURDAY AND SUNDAY. SATURDAY...SURFACE WINDS CONTINUE TO LOOK FAVORABLE TO ALLOW FOR SUFFICIENT MIXING TO BUMP TEMPERATURES UP A FEW DEGREES. THE WILD CARD ON SATURDAY WILL BE CLOUD COVER MITIGATING HEATING ACROSS MOST OF THE AREA. THE MOST FAVORABLE AREA FOR PEAK HEATING LOOKS TO BE THE COLORADO RIVER VALLEY WHERE CLOUD COVER COULD BE LESS DISRUPTIVE ALLOWING TEMPERATURES TO POSSIBLY BREAK INTO THE LOWER 80S. SUNDAY...A SHORTWAVE RIDGE WILL BUILD INTO THE AREA PROMOTING CLEARER SKIES AND SLIGHTLY WARMER TEMPERATURES AREAWIDE. HIGHS IN THE LOW 80S ARE QUITE POSSIBLE THROUGHOUT THE COLORADO RIVER VALLEY AND PORTIONS OF DEATH VALLEY WITH LOWER TO MIDDLE 70S ACROSS MOST OTHER AREAS. GUIDANCE CONTINUES TO SUGGEST A HIGH TEMPERATURE RIGHT AT OR JUST BELOW RECORDS IN LAS VEGAS FOR SUNDAY. THE CURRENT RECORD OF 76 ON THIS DAY WAS SET IN 1996. THROUGH THE REMAINDER OF THE PERIOD...THE SHORTWAVE RIDGE WILL QUICKLY SLIDE OFF TO THE EAST MONDAY AHEAD OF THE THE NEXT PACIFIC SHORTWAVE TO AFFECT NORTHERN CALIFORNIA. THIS IS WHERE MODEL GUIDANCE BEGINS TO DIVERGE WITH RESPECT TO THE STRENGTH OF THIS DISTURBANCE. THIS WILL BE SOMETHING TO WATCH FOR THE EARLY HALF OF NEXT WEEK AS IT COULD INTRODUCE A CHANGE IN THE CURRENT STATUS QUO OF THE WARM AND PLEASANT CONDITIONS CURRENTLY FORECAST THROUGH MONDAY. && .AVIATION...FOR MCCARRAN...LIGHT WINDS WITH A SLIGHT EASTERLY COMPONENT EXPECTED DURING THE AFTERNOON WITH SOUTHERLY DRAINAGE WINDS RETURNING OVERNIGHT...BUT SPEEDS SHOULD BE LESS THAN 8 KNOTS. OTHERWISE...NO OPERATIONALLY SIGNIFICANT WEATHER IS EXPECTED. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ASIDE FROM BREEZY WINDS OVER THE SIERRA CREST...NO OPERATIONALLY SIGNIFICANT WEATHER IS EXPECTED THROUGH THURSDAY. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && UPDATE...OUTLER SHORT TERM/AVIATION...GORELOW LONG TERM...PULLIN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Nearby
High Wind Watches in California, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.